What can be done about osteoporosis of the lower spice I am having a reaction to atacand (candesartan)?

Not from atacand (candesartan) Atacand does not cause bone loss. Osteoporosis can be caused by other medicines (prednisone, anti-seizure meds, possibly antacids). Treatment typically includes calcium, vitamin d, weight-bearing exercise, and a prescription of 1 of 3 types of drugs: bisphosphonates (eg, alendronate), Prolia or forteo. Ask your doctor what you should do.
See details. You probably meant Actonel and not atacand. Gi intolerance to Actonel and other similar agents is not unusual. If these instances other meds can be used. These include Reclast (zoledronic acid) and prolia. Reclast (zoledronic acid) is given IV and Prolia subcutaneously. Both will not cause GI problems.
Osteoporosis. Atacand (candesartan) is used for hypertension. Osteoporosis is a chronic disease with multiple therapies and remedies. Atacand (candesartan) and osteoporosis therapy should not react together. There are even injectable medications for osteoporosis once every 6 months that will not affect at all with hypertensive medication.